# SDR COMA0260603

- Difficulty date: October 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 10,213 hours, 10,256 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: E, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5670 LOUD SQUEAL AND VIBRATION IN FLIGHT.FOUND AIRCRAFT EXTERNAL SERVICE PANEL OPEN.  INPSPECTED FOR DAMAGE AND SECURED DOOR.
